# SDR SWIA200718949

- Difficulty date: December 8, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 18,872 hours, 15,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 5872 - EMERGENCY LIGHTS WILL NOT ILLUMINATE.  REPAIRED WIRING ON AFT EMERGENCY LIGHT AS REQUIRED.  OPS CHECKS GOOD.
